# SDR REXA2022082900719

- Difficulty date: August 10, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY DOOR SURROUND STRUCTURE, INTERCOSTAL BETWEEN FS349 AND FS364 AT STGR 27L CORRODED.  LOCATED AND DRILLED NEW INTERCOSTAL STR 27L BETWEEN FS 349 TO FS 364, P/N SH670-32075-3S, IAW CRJ-900 SRM 51-40-11-001-001-A01  INSTALLED NEW INTERCOSTAL P/N SH670-32075-3S STR 27L BETWEEN FS 349 TO FS 364, IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
